Jump to content

Search the Community

Showing results for tags 'estazolam'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Re39

    Re39: Hi

    Hi, im Re.. and this is my story.. Im 39. I was assistant to CEO for 10 years. Had think-tank business with my friends about 2-3 years ago. Last week i signed papers to delegate my job to my business partners, as it hard for me to think in proper anymore, and this year get worst (hard to recalled/exact words or database from my brain). Im on benzos & ssri for 14 years and counting.. My presc. meds per day are: 2mg xanax, 2mg estazolam, 10mg prozac (first 20mg yrs ago, forgot what year, been a year really hard to recalled specific memory). Around first 2-3 years, I never missed my pills, then am not dicipline take my meds anymore until today. I never know about my presc. meds., i mean the withdtawal, or what will happen if am not dicipline or even cold turkey, etc. My psychiatrist never explained about them. I met her 14 years ago, bc im in deep **** of stress, not to mentioned my traumas. So never crossed in my mind, these meds are same dangerous as illegal drugs, if i missed my pills for day(s) or week(s). I trust my doc. Was. Well. Not anymore. Been 4 years or so, i had more than 10 car accidents, 2 of them almost got killed me. Extreme behaviour more than 10 years (i remember my colleagues & friends tried to tell me many times, that am changed. Re (me), who love to make a joke, easy to laugh even your jokes not funny, know how to lights up the parties, love life, easy going, is gone. I ignored them. Suicide thoughts & attempts for few times. There was a time I cant trust myself around knives, scissors, forks, electricity plug (so i have to sealed them, after i use it). Sometimes i stop in the middle of train tracks, until people tried to bang my car to move, so i moved. Unlike my car accidents before *i sleep when i drive (even with 2mg estazolam & 1mg xanax at night, cant sleep easily, tons of workloads to do until 3/4 am; then leave at 6am to work, traffic jam here is horrible). I know it sounds fantastic. Believe me it wasnt. Sometimes i fall asleep when i drive, then awake my car was ready to jump from the bridge (the barrier were high, so my car like climbing before jump)*.. Now, my mind play new tricks on me, many times i tried to hit my car with others. Everytime that thoughts comes up. I pull over. More than 12 years hard to sleep easily and became workaholic, even with those meds. I still can work almost 20 hrs everyday. Until last week, i had to give up. I cant work in proper anymore. Forgot what year i pushed everyone away from me. Family, my best friends, my fiancè. Without any reasonable reasons. I shut them off of my life. Last mid year, im tired with all bullsh*t I've had. So, i drive 4 hours to small town, with my last each strips of my meds. Worked remotely. One day something triggered my trauma. I lost control. Crawled to reach the door to get help. Last Dec, back to the city. See my doc again. She gave me same meds. Same dose. Then i start create an account on one of social media platform. First, i thought i just look for some motivation words. Until i see there's benzos survivors from some motivator's followers. Start to followed them. And more to follow from he/her followers. Until last month, around mid January, someone talked about benzos withdrawal & akathisia. Shocked. I threw up many times. Shaking. Dizzy. I can feel my right shoulder freezed. Feets cold. Take extra xanax to calm me down. Finaly, finish reading in hours. My curiosity gets bigger everyday.. feel sick & cant stop my tears everytime i read all the symptoms from survivors.. Then i see my doc. Tell her. Im worried about my brain, as i hard to recalled everything in proper/right. But she said im fine. I said am not fine. She said it just my work stressed, and do not missed any pills ever again. She gave same meds again. Same dose. Without explanations about my withdrawal, or cold turkeyed i had last year, along with my trauma. Last Wednesday i tried to find 2nd opinions. He didnt much help either. Instead he gave me new meds. I asked what his diagnosed about my conditions. He didnt answer it clearly, i mean he just say need some brain test and he gave me new meds. I read the presc. are new meds, and those are mixed drugs, each consist of some benzos & ssri. He gave me higher dose than my (14 yrs) doc. He gave morning & afternoon intakes higher than my dose before (prozac & xanax). Night intake also higher than estazolam to help me sleep. My new presc. consists mixed of 3-4 drugs benzos & 1 ssri, for each capsules i believe. Speechless. I just cried. Cant find any words to argue with him any longer. How come from traumas & work stress end-up like this? Finish the session, without buy my meds. Drive straight to go home, in tears. I feel i dont know me anymore. How could i blind, stupid, being workaholic till i drop, etc.. for unbelieveable 14 years. Hope you can follow my story, again, hard for me to find the exact words. Thats why I let my work go. To be honest, i dont know what am looking for here. What to expect after i tell my story. But someone encouraged me to get here, since hard for me to get offline therapy community for prescribed harm people, in my city/country. So, here i am.
  2. Moderator note: link to benzo forum thread - Bandboy: Tapering benzos and latuda Hi all. Began taking antidepressants around 2000. Tried them all, Wellbutrin, Effexor, Prestiq, and more I can't remember. A few years ago I was put on Abilify, but it caused too much weight gain. I was then placed on Latuda, which was effective. I believe I have developed a tolerance to Latuda, and I suspect it has caused higher glucose levels and at rare times difficulty swallowing. I tried a fast taper, 50, 25, 0 percent and about 3 days later started withdrawals--sniffling, claminess, irritatabilty. Went back up to 50% and the symptoms quickly subsided. Have initiated the 10 percent tapering and while I feel uncomfortable with the first drop, I can tolerate it so far. When I feel comfortable or in 4 weeks, whichever is first, I'll try another 10%. I intend to treat the depression with ketamine, which I have found to be effective for me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy